# SDR A6WA201040355

- Difficulty date: May 13, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 SEAT TRACK (FLOOR CORRODED) REPLACED SEAT TRACK SECTION IAW AMM 53-01-11.
